Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 130, Number 2
HTML articles powered by AMS MathViewer

A description of all globally idempotent threads with zero
Charles R. Storey PDF
Trans. Amer. Math. Soc. 130 (1968), 185-207
Functors of Artin rings
Michael Schlessinger PDF
Trans. Amer. Math. Soc. 130 (1968), 208-222
A characterization of the double point structure of the projection of a polygonal knot in regular position
L. B. Treybig PDF
Trans. Amer. Math. Soc. 130 (1968), 223-247
Prime mappings
L. B. Treybig PDF
Trans. Amer. Math. Soc. 130 (1968), 248-253
A theorem on Riesz groups
J. Roger Teller PDF
Trans. Amer. Math. Soc. 130 (1968), 254-264
Schauder bases and K├Âthe sequence spaces
Ed Dubinsky and J. R. Retherford PDF
Trans. Amer. Math. Soc. 130 (1968), 265-280
On constructing distribution functions: With applications to Lommel polynomials and Bessel functions
Daniel Maki PDF
Trans. Amer. Math. Soc. 130 (1968), 281-297
Approximation and Schoenflies extension of $C^{m}$-diffeomorphisms $(m\geq 0)$
Jerome L. Paul PDF
Trans. Amer. Math. Soc. 130 (1968), 298-321
On the classification of transitive effective actions on Stiefel manifolds
Wu-yi Hsiang and J. C. Su PDF
Trans. Amer. Math. Soc. 130 (1968), 322-336
Isomorphisms of simple Lie rings
Eugene A. Klotz PDF
Trans. Amer. Math. Soc. 130 (1968), 337-352
A fixed-point theorem for inward and outward maps
Benjamin R. Halpern and George M. Bergman PDF
Trans. Amer. Math. Soc. 130 (1968), 353-358
Components of invertible elements in quotient algebras of operators
L. A. Coburn and A. Lebow PDF
Trans. Amer. Math. Soc. 130 (1968), 359-365